# SDR AALA20110106DFW01

- Difficulty date: January 5, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 66,844 hours, 10,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SHROUD AT 40H/J BROKEN.  REPLACED LIGHT SHROUD.  OPS CHECK NORMAL.
